# SDR UPS06847894

- Difficulty date: August 17, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1766 L28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3 STA.1766 LONGERON 28R CORRODED AND CRACKED.  REMOVED DAMAGED SECTION OF LONGERON 28R FROM STA 1752 TO 1766 IAW SRM 53-02-02-0 FIG 10 AND SRM 51-01-21-0.  FABRICATED LONGERON SECTION AND REPAIR STRAPS IAW SRM 53-05-03-0, AND SRM 53-02-02-0 FIG 10.  INSTALLED LONGERON SECTION, REPAIR STRAPS, AND REPAIR SPLICE P/N DC8-53B-009-39 IAW SRM 51-01-20D-0.
